# SDR DL72E000303

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Noisey
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON LEVELING FL 260 LOUD PIERCING SQUEAL FROM FWD ENTRY DOOR.  RAISED CABIN ALTITUDE, LOWERED CABIN ALT, CLIMBED A/C AND DESCENDED A/C.  CABIN 5600 TO 1000 FT.  A/C FL310 TO FL240.  NO IMPROVEMENT.  SQUEAL REMAINED.  FOUND UPPER HINGE SEAL OUT OF PLACE.  INSTALLED PIN IN HINGE FITTING, CKS OK.
